Drug interactions between tizanidine and Valium
Interactions between your drugs
diazepam ↔ tizanidine
Applies to:Valium (diazepam) and tizanidine
Using tiZANidine together with diazePAM may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol during treatment. In addition, these medications may also have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Valium (diazepam)
Grapefruit and grapefruit juice may interact with diazePAM and lead to potentially dangerous side effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Do not drink alcohol while taking diazePAM. This medication can increase the effects of alcohol. You may feel more drowsy, dizzy, or tired if you take diazePAM with alcohol. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.